zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces. (English) Zbl 0519.32024

32M15Hermitian symmetric spaces, bounded symmetric domains, Jordan algebras (analytic spaces)
17C65Jordan structures on Banach spaces and algebras
32K05Banach analytic spaces
32H99Holomorphic mappings on analytic spaces
Full Text: DOI EuDML
[1] Bonsall, F.F., Duncan, J.: Numerical ranges of operators on normed spaces and of elements of normed algebras. Cambridge: Cambridge University Press 1971 · Zbl 0207.44802
[2] Braun, H., Koecher, M.: Jordan-Algebren. Berlin-Heidelberg-New York: Springer 1966
[3] Braun, R., Kaup, W., Upmeier, H.: A holomorphic characterization of JordanC *-algebras. Math. Z.161, 277-290 (1978) · Zbl 0385.32002 · doi:10.1007/BF01214510
[4] Harris, L.A.: Bounded symmetric homogeneous domains in infinite dimensional spaces. In: Proceedings on infinite dimensional Holomorphy (Kentucky 1973); pp. 13-40. Lecture Notes in Math.364. Berlin-Heidelberg-New York: Springer 1974
[5] Harris, L.A., Kaup, W.: Linear algebraic groups in infinite dimensions. Illinois J. Math.21, 666-674 (1977) · Zbl 0385.22011
[6] Jacobson, N.: Structure and representations of Jordan algebras. Amer. Math. Soc. Colloq. Publ.39. Providence: Amer. Math. Soc. 1968 · Zbl 0218.17010
[7] Kaup, W.: Algebraic characterization of symmetric complex manifolds. Math. Ann.228, 39-64 (1977) · Zbl 0344.58006 · doi:10.1007/BF01360772
[8] Kaup, W.: Über die Klassifikation der symmetrischen hermiteschen Mannigfaltigkeiten unendlicher Dimension I, Math. Ann.257, 463-483 (1981); II, Math. Ann.262, 57-75 (1983) · Zbl 0482.32010 · doi:10.1007/BF01465868
[9] Kaup, W.: Über die Automorphismen Graßmannscher Mannigfaltigkeiten unendlicher Dimension. Math. Z.144, 75-96 (1975) · Zbl 0322.32014 · doi:10.1007/BF01190938
[10] Koecher, M.: An elementary approach to bounded symmetric domains. In: Proceedings of a Conference on Complex Analysis (Houston 1969). Houston: Rice University 1969 · Zbl 0217.10901
[11] Koecher, M.: Gruppen und Lie-Algebren von rationalen Funktionen. Math. Z.109, 349-392 (1969) · Zbl 0181.04503 · doi:10.1007/BF01110558
[12] Loos, O.: Bounded symmetric domains and Jordan pairs. Mathematical Lectures. Irvine: University of California at Irvine 1977
[13] Loos, O.: Jordan pairs. Lecture notes in Math.460. Berlin-Heidelberg-New York: Springer 1975 · Zbl 0301.17003
[14] Loos, O.: Homogeneous algebraic varieties defined by Jordan pairs. Monatsh. Math.86, 107-129 (1978) · Zbl 0404.14020 · doi:10.1007/BF01320204
[15] Moreno, J.M.: JV-algebras. Math. Proc. Cambridge Philos. Soc.87, 47-50 (1980) · Zbl 0425.46037 · doi:10.1017/S0305004100056504
[16] Potapov, V.P.: The multiplicative structure ofJ-contractive matrix-functions. Amer. Math. Soc. Transl.15, 131-243 (1960) · Zbl 0090.05403
[17] Upmeier, H.: Über die Automorphismengruppen von Banachmannigfaltigkeiten mit invarianter Metrik. Math. Ann.223, 279-288 (1976) · Zbl 0326.58012 · doi:10.1007/BF01360959
[18] Vigué, J.P.: Le groupe des automorphismes analytiques d’un domaine borné d’un espace de Banach complexe. Ann. Sci. École Norm. Sup. (4)9, 203-282 (1976)
[19] Vigué, J.P.: Sur la convexité des domaines bornés cerclés homogènes. Seminaire Lelong-Skoda. Lecture Notes in Math.822, pp. 317-331. Berlin-Heidelberg-New York: Springer 1980
[20] Wolf, J.: Fine structure of hermitian symmetric spaces. Symmetric spaces, pp. 271-357. New York: Decker 1972 · Zbl 0257.32014
[21] Wright, J.D.M.: JordanC *-algebras. Michigan Math. J.24, 291-302 (1977) · Zbl 0384.46040 · doi:10.1307/mmj/1029001946
[22] Youngson, M.A.: Non-unital Banach Jordan algebras andC *-triple systems. Proc. Edinburgh Math. Soc.24, 19-29 (1979) · Zbl 0451.46033 · doi:10.1017/S0013091500003965